I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Doxazosin can cause man boobs

User
Posted 20 September 2017 13:43:25(UTC)
Just to ask
Has anyone had problems of side affects from taking Doxazosin or Finasteride

I just had 3 breast punch hole biopsies for male breast cancer
I have one man boobs but one swollen 3 times bigger than the other
It could be cancer but maybe just a side affect of Doxazosin

I was perscribed doxazosin for the enlarged prostate but the breast man said it can cause Gynecomastia so to stop taking it ?

Anyone else heard of this or had same probs
Cheers
User
Posted 21 September 2017 08:43:29(UTC)

You'll need to wait for biopsy results, but "Gynaecomastia is found among people who take Doxazosin mesylate, especially for people who are 60+ old also take medication Casodex, and have Prostate cancer."

8,192 people reported to have side effects when taking Doxazosin mesylate.  Among them, 9 people (0.11%) have Gynaecomastia

"Stop taking it" may not be the answer; man boobs may be a lesser problem than the one you started with, and (in most cases) the effect isn't reversible.

 

But - depending how long you've been on the medication, your doctor may be able to reassure you that they are unlikely to get any bigger.

.

-- Andrew --

"I intend to live forever, or die trying" - Groucho Marx
 
©2018 Prostate Cancer UK